MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon revised the knee because the patient complained of shin pain.There was no loosening and no delay in surgery reported.Doi: (b)(6) 2019.Dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S3,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12414021
Report Number1818910-2021-19197
Device Sequence Number14614796
Product Code NJL
UDI-Device Identifier10603295242260
UDI-Public10603295242260
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2345
Device Catalogue Number962345
Device Lot NumberJ17C07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA TC3 FEM RT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,20.0; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA TC3 FEM RT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,20.0; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR